Latest posts

Forum Statistics

Threads
24,747
Posts
486,010
Members
27,567
Latest Member
danyboy2502

Acne while on Tren

C

C T J

Crossfit VIP
Jan 24, 2013
2,256
544
I get a bunch of little dots all over my back. Is there anything I can do besides get estro in check, acne bodywash, or accutane?
 
enjoy_tren

enjoy_tren

VIP Member
Jan 7, 2014
423
270
just all depends. I have the same issue with tren. Ill save you the long story, but in short It took me over a year on accutane and trying various things to learn that tren was causing an autoimmune response. Ive seen numerous dermatologist and even had a biopsy sent to UCSF and no one has really figured out whats going on. My theory is that tren (just like most other steroids) creates an increase in sebum production, which increases the amount of p. acne bacteria. And for whatever reason because of this change and tren in the mix it creates an autoimmune response. The reason for me telling you this is because you may not be able to run tren if it's only happening on tren as was the case for me.

You can pm me a pic of the bumps and I can try to help you nail down what it is. Sounds like folliculitis though. Accutane will definately clear up whatever it is. Dont believe the hype....accutane is a miracle drug that actually cures the disease not the symptoms. In the mean time you can try putting ketoconozole shampoo on the area twice a day and clindamyacin after the shampoo dries.
 
The other Snake

The other Snake

VIP Member
Aug 19, 2016
332
314
just all depends. I have the same issue with tren. Ill save you the long story, but in short It took me over a year on accutane and trying various things to learn that tren was causing an autoimmune response.
I never break out but once on my second Tren cycle my face would get 2 or 3 of those blind pimples. Kinda fuuk up for a 50 y.o. to have so on my next Dermatologist visit, I asked about it. The pimples were gone but every now and then, I'd get 1 and this was months after my cycle. I did leave out the fact that I cycled but she may have been able to put 2 & 2 together. She gave me a cream and said it could a Autoimmune Response as Enjoy mentioned.

Point is, it's not always excessive oil and or bacteria that causes those breakouts so in part, I think Enjoy is onto something with the reaction to Tren. I will say I have ran it once since and at a light dose (200 mg) I had no real issues.

I do wish someone could figure this one out since I'm only guessing.
 
CFM

CFM

National Breast Implant Awareness Month Squeezer
Mar 18, 2012
1,591
1,181
I avoid messing with estro, always turns into a yoyo effect. Run a little mast or provi (70-100mgs a week). You'll dry out just enough to clear you skin.
 
Top